# SDR EIA2004147

- Difficulty date: December 3, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 70,268 hours, 34,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT BULB AT L1 DOOR MAIN CARGO DECK INOP.   RELAMPED AFT EMERGENCY LIGHT BULB AT L1 DOOR MAIN CARGO DECK.  GRN CHECKED NORMAL IAW MM 33-51-00.
